Customer matched zone "Lagos Delivery Options"
Sort by:
66513–66528 of 163306 Results
-
-
-
-
-
SaleSku: 1737142918-9529
FZHH 150MG TABLET
₦301.25Original price was: ₦301.25.₦248.50Current price is: ₦248.50. -
-
Restores body fluids & electrolytes lost due to dehydrationSku: 1702894305-174
G – Oral Plus ORS with Zinc 2 Pouches
₦360.00 -
-
SaleSku: 1737142975-9542
G BION TAB 10`S
₦4,675.00Original price was: ₦4,675.00.₦3,852.25Current price is: ₦3,852.25.₦4,675.00Original price was: ₦4,675.00.₦3,852.25Current price is: ₦3,852.25. Add to basket Quick View -
Ingredients & Concentrations: Paracetamol 325 mg + Guaifenesin 100 mg + Vitamin C 250 mg How to use: 1 sachet contents to be dissolved 3 times daily after meals Brand: Pharco On Sale: No Weight: 0 Short Description: Paracetamol 325 mg + Guaifenesin 100 mg + Vitamin C 250 mg Product Indication(s): Cold symptoms;Cough;Fever;Flu symptoms;Pain;Productive cough Product Ingredient(s): Paracetamol (Acetaminophen);Guaifenesin;Vitamin C (Ascorbic acid) Product Functions: Antipyretic;Analgesic;Expectorant;Pain killer;Pain relief;Vitamin C (Ascorbic acid) supplement Type of Product: Self care (OTC) Product form: Effervescent powder Units Per Pack: 1 Count per Pack: 6 Product Origin: Local Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt. Caution Warnings: Keep Away from Children & Pets;Do not use damaged sachet Size: 19Sku: 1718149894-979
G C Mol – 6 Sachets
₦17.00 -